# SDR ALG2006F00010

- Difficulty date: January 25, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS274009
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, MAIN LANDING GEAR LIGHT WOULD NOT CLEAR.  REMOVED AND REPLACED RELAY K18 WITH SERVICEABLE PART.  C/W RETRACTION CHECK.  ALL SYSTEMS CHECKED GOOD.  (K)
